martedì 18 giugno 2019
ricerca

 
EMAIL
foto
0776.299.3617
giu
18
cal

DIPARTIMENTO DI

PROFESSORE ASSOCIATO  

Settore scientifico disciplinare:

ANTONIO

GAUDIELLO

Pubblicazioni

Nessun commento

Pubblicato alle ore 22:46 del giorno 14/01/2013

A. Gaudiello, T. Mel'nyk, Homogenization of a nonlinear monotone problem with nonlinear Signorini boundary conditions in a domain with highly rough boundary, J. Differential Equations 265 (2018), 5419-5454.

R. Bunoiu, A. Gaudiello, A. Leopardi, Asymptotic analysis of a Bingham fluid  in a thin T-like shaped structure, J. Math Pures Appl. DOI 10.1016/j.matpur.2018.01.001.

A. Gaudiello, O. Guibé, Homogenization of an evolution problem with L log Ldata in a domain with oscillating boundary, Ann. Mat. Pura Appl. 197 (2018) 1, 153-169.

L. Carbone, K. Chacouche, A. Gaudiello, Fin junction of ferroelectric thin films, Adv. Calc. Var., DOI: 10.1515/acv-2016-0047.

A. Gaudiello, O. Guibé, F. Murat, Homogenization of the brush problem with a source term in $L^1$, Arch. Rational Mech. Anal. 225 (2017), 1, 1-64

A. Gaudiello, G. Panasenko, A. Piatnitski, Asymptotic analysis and domain decomposition for a biharmonic problem in a thin multi-structure, Commun. Contemp. Math. 18 (2016), 5, pp. 27.

A. Gaudiello, K. Hamdache, A reduced model for the polarization in a ferroelectric thin wire, NoDEA Nonlinear Differential Equations Appl. 22 (2015), 6, 1883-1896.

A. Gaudiello, A. Sili, Homogenization of highly oscillating boundaries with strongly contrasting diffusivity, SIAM J. Math. Anal. 47 (2015), 3, 1671-1692.

A. Gaudiello, R. Hadiji, Ferromagnetic thin multi-structures, J. Differential Equations 257 (2014), 1591-1622.

A. Gaudiello, O. Guibé, Homogenization of an elliptic second-order problem with L log L data in a domain with oscillating boundary, Commun. Contemp. Math. 15 (2013), 6, 1-13.

A. Gaudiello, K. Hamdache, The polarization in a ferroelectric thin film: local and nonlocal limit problems, ESAIM Control Optim. Calc. Var. 19 (2013), 657-667.

Y. Amirat, O. Bodart, U. De Maio, A. Gaudiello, Effective boundary condition for Stokes flow over a very rough surface, J. Differential Equations 254 (2013), 3395-3430.

A. Gaudiello, A. Sili, Asymptotic analysis of the eigenvalues of an elliptic problem in an anisotropic thin multidomain, Proc. Roy. Soc. Edinburgh Sect. A 141 (2011), 4, 739-754.

A. Gaudiello, A. G. Kolpakov, Influence of non degenerated joint on the global and local behavior of joined rods, Int. J. Eng. Sci., 49 (2011), 295-309.

A. Gaudiello, E. Zappale, A model of joined beams as limit of a 2D plate, J. Elasticity 103 (2011), 2, 205-233.

A. Gaudiello, R. Hadiji, Junction of ferromagnetic thin films, Calc. Var. Partial Differ. Equ. 39 (2010), 3, 593-619.

A. Gaudiello, A. M. Khludnev, Crack on the boundary of two overlapping domains, Z. Angew. Math. Phys. 61 (2010), 2, 341-356.

A. Gaudiello, R. Hadiji, Asymptotic analysis, in a thin multidomain, of minimizing maps with values in S^2, Ann. Inst. Henri Poincaré, Anal. Non Linéaire 26 (2009), 1, 59-80.

A. Gaudiello, R. Hadiji, Junction of one-dimensional minimization problems involving S^2 valued maps, Adv. Differ. Equ. 13 (2008), 9-10, 935-958.

D. Blanchard, A. Gaudiello, T. A. Mel'nyk, Boundary homogenization and reduction of dimension in a Kirchhoff-Love plate, SIAM J. Math. Anal. 39 (2008), 6, 1764-1787.

A. Gaudiello, A. Sili, Asymptotic analysis of the eigenvalues of a Laplacian problem in a thin multidomain, Indiana Univ. Math. J. 56 (2007), 4, 1675-1710.

A. Gaudiello, R. Monneau, J. Mossino, F. Murat, A. Sili, Junction of elastic plates and beams, ESAIM Control Optim. Calc. Var. 13 (2007), 3, 419-457.

D. Blanchard, A. Gaudiello, J. Mossino, Highly oscillating boundaries and reduction of dimension: the critical case, Anal. Appl. (Singap.) 5 (2007), 2, 137-163.

D. Blanchard, A. Gaudiello, G. Griso, Junction of a periodic family of elastic rods with a thin plate. Part II, J. Math. Pures Appl. 88 (2007), 2, 149-190.

D. Blanchard, A. Gaudiello, G. Griso, Junction of a periodic family of elastic rods with a 3d plate. Part I, J. Math. Pures Appl. 88 (2007), 1, 1-33.

Y. Amirat, O. Bodart, U. De Maio, A. Gaudiello, Asymptotic approximation of the solution of Stokes equation in a domain with highly oscillating boundary, Ann. Univ. Ferrara 53 (2007), 2, 135-148.

A. Gaudiello, E. Zappale, Junction in a thin multidomain for a fourth order problem, Math. Models Methods Appl. Sci. 16 (2006), 12, 1887-1918.

U. De Maio, C. Lefter, A. Gaudiello, Optimal control for a parabolic problem in a domain with highly oscillating boundary, Applicable Anal. 83 (2004), 12, 1245-1264.

L. Carbone, D. Cioranescu, R. De Arcangelis, A. Gaudiello, Homogenization of unbounded functionals and nonlinear elastomers. The case of the fixed constraints set, ESAIM Control Optim. Calc. Var. 10 (2004), 53-83.

Y. Amirat, O. Bodart, U. De Maio, A. Gaudiello, Asymptotic approximation of the solution of the Laplace equation in a domain with highly oscillating boundary, SIAM J. Math. Anal. 35 (2004), 6, 1598-1616.

A. Gaudiello, R. Hadiji, C. Picard, Homogenization of the Ginzburg-Landau equation in a domain with oscillating boundary, Commun. Appl. Anal. 7 (2003), 2, 209-223.

D. Blanchard, A. Gaudiello, Homogenization of highly oscillating boundaries and reduction of dimension for a monotone problem, ESAIM Control Optim. Calc. Var. 9 (2003), 449-460.

A. Gaudiello, R. Monneau, J. Mossino, F. Murat, A. Sili, On the junction of elastic plates and beams, C. R. Math. Acad. Sci. Paris 335 (2002), 8, 717-722.

A. Gaudiello, B. Gustafsson, C. Lefter, J. Mossino, Asymptotic analysis for monotone quasilinear problems in thin multidomains, Differential Integral Equations 15 (2002), 5, 623-640.

A. Gaudiello, B. Gustafsson, C. Lefter, J. Mossino, Asymptotic analysis of a class of minimization problems in a thin multidomain, Calc. Var. Partial Differ. Equ. 15 (2002), 2, 181-201.

A. Corbo Esposito, C. D'Apice, A. Gaudiello, A homogenization problem in a perforated domain with both Dirichlet and Neumann conditions on the boundary of the holes, Asymptot. Anal. 31 (2002), 3-4, 297-316.

L. Carbone, D. Cioranescu, R. De Arcangelis, A. Gaudiello, Homogenization of unbounded functionals and nonlinear elastomers. The general case, Asymptot. Anal. 29 (2002), 3-4, 221-272.

L. Carbone, D. Cioranescu, R. De Arcangelis, A. Gaudiello, An approach to the homogenization of nonlinear elastomers via the theory of unbounded functionals , C. R. Acad. Sci., Paris, Ser. I, Math. 332 (2001), 3, 283-288.

A. Gaudiello, B. Gustafsson, C. Lefter, J. Mossino, Coupled and uncoupled limits for N-dimensional multidomain Neumann problem, C. R. Acad. Sci., Paris, Ser. I, Math. 330 (2000), 11, 985-990.

L. Carbone, D. Cioranescu, R. De Arcangelis, A. Gaudiello, An approach to the homogenization of nonlinear elastomers in the case of the fixed constraints Set, Rend. Acc. Sci. Fis. Mat. Napoli 67 (2000), 4, 235-244.

C. D'Apice, T. Durante, A. Gaudiello, Some new results on a Lavrentiev phenomenon for problems of homogenization with constraints on the gradient, Matematiche (Catania) 54 (1999), 1, 3-47.

D. Blanchard, L. Carbone, A. Gaudiello, Homogenization of a monotone problem in a domain with oscillating boundary, M2AN, Math. Model. Numer. Anal. 33 (1999), 5, 1057-1070.

P. Donato, A. Gaudiello, L. Sgambati, Homogenization of bounded solutions of elliptic equations with quadratic growth in periodically perforated domains, Asymptot. Anal. 16 (1998), 3-4, 223-243.

G. Cardone, P. Donato, A. Gaudiello, "A compactness result for elliptic equations with subquadratic growth in perforated domains", Nonlinear Anal., Theory Methods Appl. 32 (1998), 3, 335-361.

A. Corbo Esposito, P. Donato, A. Gaudiello, C. Picard, Homogenization of the p-Laplacian in a domain with oscillating boundary, Commun. Appl. Nonlinear Anal. 4 (1997), 4, 1-23.

G. Cardone, A. Gaudiello, Homogenization of elliptic equations with quadratic growth in periodically perforated domains: the case of unbounded solutions, Portugal. Math. 54 (1997), n. 1, 51-72.

R. De Arcangelis, A. Gaudiello, G. Paderni, Some cases of homogenization of linearly coercive gradient constrained variational problems, Math. Models Methods Appl. Sci. 6 (1996), 7, 901-940.

A. Gaudiello, Homogenization of an elliptic transmission problem, Adv. Math. Sci. Appl. 5 (1995), 2, 639-657.

A. Gaudiello, Asymptotic behaviour of non-homogeneous Neumann problems in domains with oscillating Boundary, Ricerche Mat. 43 (1994), 2, 239-292.

A. Gaudiello, Sulla convergenza dei punti di minimo di funzionali degeneri non equicoercitivi, Rend. Accad. Sci. fis. mat. Napoli 57 (1990), 4, 125-168.




img

ARGOMENTI IN DISCUSSIONE

img

ARCHIVIO

img

E-LEARNING